# SDR CALA2023070502169

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 84,338 hours, 13,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51277
- Condition: Corroded
- Location: Sta303
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR BEAM CORROSION AT STA303 ,LBL 52 IN CABIN REPAIRED THE FLOOR BEAM AS PER UAL EC/RA 5310-08174,DETAIL REF T O UAL 44-0008 FORM ATTACHED, WORK ACCOMPLISHED BY V928158 DETAIL STEPS REF TO BSH NR N0473, WORK ACCOMPLISHED BY INSP V928 158 RII INSPECTION ACCOMPLISHED BY BSH INSPECTOR QC202 REF NR 0474.
